# SDR WX0A2016011473065

- Difficulty date: January 10, 2016
- Submitted: January 14, 2016
- Operation: Air carrier
- Aircraft: N227NV
- Make and model: Airbus A320-214
- Aircraft serial: 714
- Aircraft time: 55,543 hours, 19,332 cycles
- Engine: Cfmint CFM565B4P
- System (JASC): 7530 · Compressor Bleed Control
- Part: Motor
- Part number: 39680012
- Part serial: 3878
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF AT APPROX 90 KIAS, ECAM CAUTION WARNING FOR ENG 1 COMPRESSOR VANE.  PFR FAILURE MSG 75-31-10 VBV ACT, HMU.  TROUBLE SHOT IAW TSM 75-30-00-810-801-A.  INSPECTED ALL VBV DOOR ACTUATORS & FLEXIBLE SHAFTS, MANUALLY OPERATED VBV SYS TO CHECK FREEDOM & SMOOTHNESS.  CHECKED RESISTANCE OF HMU TORQUE MOTOR CHANNEL A.  ALL CHECKED WITHIN LIMITS.  R & R VBV GEAR MOTOR IAW MM 75-31-00 & VBV SENSOR IAW MM 75-31-70 IAW TSM.  OPERATIONS & LEAK CHECKED VBV GEAR MOTOR & VBV SENSOR WITH NO DEFECTS NOTED.
